# SDR DALA2022090205917

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2388031) DURING INSPECTION FOUND CRACK OF 0.400IN LENGHT AT 3 CLOCK POSITION WAS FOUND ON LH FUSELAGE FRAME AT A/C RAIL BRACKET AT THE INBOARD FASTENER HOLE STA 827. FRAME AT A/C RAIL BRACKET AT THE INBOARD FASTENER HOLE STA 827 WAS REPAIRED PER. CARD 2526-01236-02A.
